J Korean Liver Cancer Stud Search

CLOSE


Journal of the Korean Liver Cancer Study 2012;12(2):169-171.
Published online September 30, 2012.
A Case of Hemolytic Uremic Syndrome after Cisplatin Based Transarterial Chemoembolization
Chang Hyeon Seok, Danbi Lee, Ju Hyun Shim, Kang Mo Kim, Young-Suk Lim, Han Chu Lee, Young-Hwa Chung, Yung Sang Lee
Department of Internal Medicine, Asan Medical Center, University of Ulsan College of Medicine, Seoul, Korea
Correspondence:  Kang Mo Kim,
Email: kimkm70@amc.seoul.kr
Copyright ©2012 by The Korean Liver Cancer Association
Abstract
Hemolytic uremic syndrome (HUS) is a rare condition compromising the clinical triad of acute renal failure, microangiopathic hemolytic anemia, and thrombocytopenia. HUS may be associated with a variety of etiologies, and chemotherapeutic agents have also been reported to be associated with HUS, including mitomycin, cisplatin, bleomycin, and most recently gemcitabine. HUS also has been observed in association with a number of disseminated malignancies in adults, most typically adenocarcinoma of the stomach and breast. But there was no case report of HUS after cisplatin based transarterial chemoembolization (TACE) for hepatocellular carcinoma (HCC). We experienced a case of HUS after cisplatin based TACE and reported this case with several literature reviews.
Key Words: Hepatocellular carcinoma; Hemolytic uremic syndrome; Trasnarterial chemoembolization; Cisplatin
NULL


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
AUTHOR INFORMATION
Editorial Office
1527 Gangnam Finance Plaza (FASTFIVE), 419 Teheran-ro, Gangnam-gu, Seoul 06160, Korea
Tel: +82-2-313-1900    E-mail: liver@klcsg.or.kr                

Copyright © 2019 by The Korean Liver Cancer Association. All rights reserved.

Developed in M2community

Close layer
prev next